Some Semicontinuity Theorems for Convex Polytopes and Cell-complexes.
Commentarii mathematici Helvetici, Tome 39 (1964), pp. 165-188
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1964__39_139286,
author = {V. Klee and H.G., Gr\"unbaum, B. Eggleston},
title = {Some {Semicontinuity} {Theorems} for {Convex} {Polytopes} and {Cell-complexes.}},
journal = {Commentarii mathematici Helvetici},
pages = {165--188},
year = {1964},
volume = {39},
zbl = {0137.41802},
url = {http://geodesic.mathdoc.fr/item/CMH_1964__39_139286/}
}
V. Klee; H.G., Grünbaum, B. Eggleston. Some Semicontinuity Theorems for Convex Polytopes and Cell-complexes.. Commentarii mathematici Helvetici, Tome 39 (1964), pp. 165-188. http://geodesic.mathdoc.fr/item/CMH_1964__39_139286/